MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON 300 SERIES 115VDOM(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON 300 SERIES 115VDOM(DNA); SCALER, ULTRASONIC
Catalog Number 8270310
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron 300 series g310 they allege that the insert heats up.No injury was reported from the alleged event.
 
Additional Manufacturer Narrative
Within warranty? no.Serial number: (b)(6).Notes: will call back with email when they get the replacement for the label (b)(6) (b)(6) 2026 replaced on 31263851 (b)(6).Repair tech: (b)(6) 000 evaluated, meets specifications, contact customer no fault found, unit working with company specs.Footswitch was low on charge.Dhr review is not required because the product was returned for evaluation.The service technician could not replicate the failure noted in the complaint with the returned unit.No additional action is necessary.

Brand Name
CAVITRON 300 SERIES 115VDOM(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23903718
Report Number2424472-2025-00169
Device Sequence Number9389241
Product Code ELC
UDI-Device IdentifierD00382703101
UDI-PublicD00382703101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K150535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8270310
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/28/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown